So this is my first time ever taking any type of steroid. I have been working out for the past 15 years. I am 41 years old and in good condition. I started because I wanted to put on some more size and lean up on some areas. I started on the Friday after Thanksgiving. I have several friends that have taken it and I figured that this would not be an issue. My cycle consists of .5ML of Tren A and .5ML of Test C EOD. I am told that this is a very small dose it equals about 200MG of Test C and 500MG of Tren E. After about 4 days I was feeling extremely dizzy. I read up to find out what could be causing this. Some said increase your water intake. I drink about 1.5 Gallons a day and this didn't correct it. Some said it could be your Blood Sugar so I tested that and my blood sugar was 97. Some said try eating brown rice in the morning and at night. Did that and would still get dizzy. I thought it could have been my oxygen levels to the blood but tested that and it was 98-99 so that was good. I then heard it could be my blood pressure. I have never had issues with blood pressure before and never had to worry about it. On occasions I would check it when I was stressed and noticed that when I am stressed it could run a little per-hypertensive. I check my blood pressure after the first week and it was through the roof. I was running 160/96 so this freaked me out to say the least. I spoke to a friend of mine and he said that he has run high but my body was not used to it and it was my first cycle. He did say that he has never been dizzy while on it or when his blood pressure was high. He told me to let my body adjust and to keep an eye on my pressure. I did for another two weeks but still my blood pressure seemed high at about 147-170/87-95 it was never really stable. So I decided to see what I could do to stop my blood pressure from being so high and maybe that is why I am getting dizzy. All the things I am going to mention are things that I have been told will lower your blood pressure naturally. I increased cardio, stopped drinking caffeine, eat two garlic cloves a day, drink green tea, drink beet root juice, Krill Oil Omega 3, B-12 all of this I am still doing and it did nothing really for my blood pressure. I decided to go back to my doctor and he said he can give me HCT to see if that would help the blood pressure so I took it for the past 4 days now and I haven't really seen any results. My friend stated that if I am still having issues to stop taking the Tren A and stay on the Test to see if it was the Tren that was causing me to feel dizzy. Last night I was supposed to take my pin of both but decided that I would only take the Test. I already feel a little better not as dizzy. Still a little but it is manageable. I was reading to find out was there any thing else I should have been taking? Also what it the correct way to come off of Tren and is just stopping one day dangerous? I have had no other side effects at all just the blood pressure. By the way when I went to the doctor he did a full blood panel and urine test and said all my levels were normal. So the only thing that could cause me to get dizzy would have been the blood pressure. Can someone guide me in the right direction?